# SDR DALA2022122008242

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 135,316 hours, 19,357 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 RT ENG OUTBOARD NACELLE STRUT ACCESS DOOR MISSING. CORRECTIVE ACTION: DEFERRED & PLACARDED THE THE RT ENG OUTBOARD NACELLE ACCESS DOOR AS PER CDL 54-53-02. DISPATCH APPROVED. (9925200)
